# SDR SWAA960062

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN BS 420 AND 440, BETWEEN S14 AND 15L.  REPAIRED PER BOEING SRM.
